Revista Matemática Iberoamericana


Full-Text PDF (213 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 4, 2014, pp. 1397–1411
DOI: 10.4171/RMI/819

Published online: 2014-12-15

The geometry of the dyadic maximal operator

Eleftherios Nikolidakis

We prove a sharp integral inequality which connects the dyadic maximal operator with the Hardy operator. We also give some applications of this inequality.

Keywords: Dyadic, maximal, rearrangement

Nikolidakis Eleftherios: The geometry of the dyadic maximal operator. Rev. Mat. Iberoamericana 30 (2014), 1397-1411. doi: 10.4171/RMI/819